# SDR ABXA2023032839

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,535 hours, 27,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND DENT AT FWD CARGO DOOR CUTOUT EDGE OF EXTERNAL FUSELAGE SKIN P/N 143T3520 AS SHOWN IN FIGURE 1. 767-200 SRM 53-00-15 HAS NO REPAIR FOR THIS AREA. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED.REFERENCE ABX -REA-5335-64901-00
